CSpace
ON ESTIMATE OF COMPLETE TRIGONOMETRIC SUMS
QI, MG; DING, P
1985
Source PublicationCHINESE ANNALS OF MATHEMATICS SERIES B
ISSN0252-9599
Volume6Issue:1Pages:109-120
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1985AFK0500012
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28197
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
QI, MG,DING, P. ON ESTIMATE OF COMPLETE TRIGONOMETRIC SUMS[J]. CHINESE ANNALS OF MATHEMATICS SERIES B,1985,6(1):109-120.
APA QI, MG,&DING, P.(1985).ON ESTIMATE OF COMPLETE TRIGONOMETRIC SUMS.CHINESE ANNALS OF MATHEMATICS SERIES B,6(1),109-120.
MLA QI, MG,et al."ON ESTIMATE OF COMPLETE TRIGONOMETRIC SUMS".CHINESE ANNALS OF MATHEMATICS SERIES B 6.1(1985):109-120.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[QI, MG]'s Articles
[DING, P]'s Articles
Baidu academic
Similar articles in Baidu academic
[QI, MG]'s Articles
[DING, P]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[QI, MG]'s Articles
[DING, P]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.